# SDR MASA2010123101587

- Difficulty date: December 30, 2010
- Submitted: December 31, 2010
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 35,817 hours, 37,865 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21599
- Part serial: 0217
- Condition: Leaking
- Location: Nr 3
- Part time: 12,782 hours, 12,854 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE LEAKING.  MX REPLACED THE NUMBER THREE BRAKE.
